# SDR SWIA2020081251783

- Difficulty date: July 31, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 37,125 hours, 26,887 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FLANGE DAMAGED.     PERFORMED RBL9 FLOOR BEAM FLANGE REPAIR REF REO. ALL STEPS COMPLETED AT THIS TIME. ST CARD COMPLETE.
